# SDR IPXA2017011712879

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO BARRIER FLOOR FITTING NR 1 HAS CORROSION. REMOVED AND REPLACED RCB FLOOR FITTING NR 1 IAW EO MD11-2520-58701-D. (MINOR)
